Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 30, NWS Melbourne, FL

September 12, 2016

NWS Melbourne, FL issued this small craft advisory at Sep 12, 2016, 4:03 PM EDT. It took effect at Sep 12, 2016, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2016, 4:03 PM EDT (20:03 UTC)
In effect from
Sep 12, 2016, 8:00 PM EDT
Expired
Sep 14, 2016, 4:00 AM EDT
In force
32 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

858 
WHUS72 KMLB 122003
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT MON SEP 12 2016

AMZ575-130900-
/O.NEW.KMLB.SC.Y.0030.160913T0000Z-160913T0900Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
403 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
5 AM EDT TUESDAY. 

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-130900-
/O.NEW.KMLB.SC.Y.0030.160913T0300Z-160913T1500Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
403 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM EDT TUESDAY. 

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-130900-
/O.NEW.KMLB.SC.Y.0030.160913T0900Z-160913T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
403 PM EDT MON SEP 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT
TUESDAY. 

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
6 follow-up statements
497 
WHUS72 KMLB 130811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EDT TUE SEP 13 2016

AMZ575-131500-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-160913T1500Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
411 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-140000-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-160914T0000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
411 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-140000-
/O.EXT.KMLB.SC.Y.0030.160913T0900Z-160914T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
411 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SPRATT
237 
WHUS72 KMLB 131203
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
803 AM EDT TUE SEP 13 2016

AMZ550-552-140000-
/O.EXA.KMLB.SC.Y.0030.000000T0000Z-160914T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
803 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-131500-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-160913T1500Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
803 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...SOUTHEAST WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET THIS MORNING DECREASING TO 4 TO 6
  FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-140000-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-160914T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
803 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
985 
WHUS72 KMLB 131504
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1104 AM EDT TUE SEP 13 2016

AMZ575-131615-
/O.EXP.KMLB.SC.Y.0030.000000T0000Z-160913T1500Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1104 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THIS AFTERNOON.

$$

AMZ550-552-570-572-140000-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-160914T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1104 AM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST WINDS INCREASING UP TO 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
420 
WHUS72 KMLB 131832
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
232 PM EDT TUE SEP 13 2016

AMZ550-570-141000-
/O.UPG.KMLB.SC.Y.0030.000000T0000Z-160914T0000Z/
/O.NEW.KMLB.GL.W.0006.160913T1832Z-160914T0300Z/
/O.NEW.KMLB.SC.Y.0031.160914T0300Z-160914T1000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
232 PM EDT TUE SEP 13 2016

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT
WEDNESDAY. 

* WINDS...SOUTHEAST TO SOUTH WINDS INCREASING UP TO 25 TO 30 KNOTS
  WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-140600-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-160914T0600Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
232 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
123 
WHUS72 KMLB 132020
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT TUE SEP 13 2016

AMZ550-570-140600-
/O.CON.KMLB.GL.W.0006.000000T0000Z-160914T0300Z/
/O.CON.KMLB.SC.Y.0031.160914T0300Z-160914T1000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
420 PM EDT TUE SEP 13 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 AM EDT WEDNESDAY...

* WINDS...SOUTHEAST TO SOUTH WINDS INCREASING UP TO 25 TO 30 
  KNOTS WITH FREQUENT GUSTS TO GALE FORCE. 

* WAVES/SEAS...SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-140600-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-160914T0600Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
420 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
206 
WHUS72 KMLB 140233
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1033 PM EDT TUE SEP 13 2016

AMZ550-570-141000-
/O.CAN.KMLB.GL.W.0006.000000T0000Z-160914T0300Z/
/O.EXT.KMLB.SC.Y.0031.160914T0233Z-160914T1000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1033 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE
WARNING. 

* WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-140800-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-160914T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1033 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 3:49 PM EDT, 14 minutes earlier.

Area forecast discussion, Sep 12, 3:49 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
349 PM EDT MON SEP 12 2016

.DISCUSSION...

...Locally heavy rainfall into mid week as a tropical wave is
forecast to move over Florida...

Tonight...GFS/NAM models indicate weak low pressure developing along
the tropical wave axis that will move toward the east coast late
Tonight. The low is progd near Grand Bahama Island this evening and
them moving NW toward Brevard county late Tonight. Best onshore flow
and moisture convergence will occur from the Cape south through
midnight with Atlantic showers and isolated lightning storms moving
onshore through the evening hours. Focus for locally heavy rain will
continue along the immediate Treasure coast and northward to the
Volusia county coast past midnight. GFS/NAM models consistent in in
increasing pressure gradient mainly on the north and east of the
weak low as it moves NW. This will bring breezy conditions to the
immediate Treasure coast beaches this evening and Brevard and
Volusia counties from late evening and overnight. POPs will range
from 20-30 percent across the interior to 60 percent along coastal
areas with rounds of showers overnight. Deep tropical moisture
moving toward the coast through the late night hours will support
rainfall amounts to 1.5-2.5 inches where any shower bands persist
overnight, mainly within 5-10 miles of the east coast and along the
beachside communities. Lows in the upper 70s coast to mid 70s
interior.

Tuesday...GFS/NAM move weak low pressure NW which will allow all of
east central FL to be enveloped by an area deep tropical moisture
with PWATs progd to 2.2 to 2.5 inches over most of the area. GFS/NAM
both pinpoint max QPF area from Volusia county into the interior
where widespread 1-2 inches rain amounts are likely with isolated
max amounts to 3-4 inches where any persistent banding sets up with
moist SE inflow to the east of any weak low pressure center. A Flood
Watch may be considered pending future model runs and evolution of
the tropical wave as it moves closer to the east coast. The main
concern continues to be locally heavy rain. Coordinated with WPC to
include portions of east central FL on upcoming Day2 Excessive
Rainfall Outlook. POPs will be categorical around 80 percent with
cloudy/mostly cloudy skies and highs in the mid to upper 80s.

Wed-Thu...Very moist airmass will linger across CWA in the wake of
the tropical disturbance. Surface high pressure ridge well to the
north will promote long fetch of light easterly gradient. As Mid-
level anticyclone builds northeast of the NW Bahamas with ridge axis
extending across CWA, southerly steering flow will generally be
favored...trending a bit more SE across southern CWA and SW across
northern CWA. Period of enhanced cloud cover will persist, along
with above normal rain chances, becoming more diurnally driven with
time. Trended POPs toward highest north/lowest south given most
likely moisture profiles. Temps fairly close to normal for mid Sept.

Fri-Sun...Return to more typical late summer convective pattern as
moisture pools lessens. Surface ridge axis to the north slowly drops
south...toward northern CWA by late weekend. Daytime POPs respond by
lowering to 30/40 percent by the weekend, with greatest coverage
over coastal counties during the morning/mid day and afternoon
inland...lingering into early evening over far interior.
Near climo temps.

&&

.AVIATION...
Scattered SHRA/TSRA will become more isolated over the interior into
late evening as Atlantic SHRA/TSRA increase in coverage for srn cstl
terminals through midnight and then KTIX-KDAB past late evening.
Higher rain chances Tuesday will likely require TEMPO groups at
times which will be added with later terminal packages. Winds will
become breezy from KTIX to KDAB on Tuesday with SE flow off the
Atlc.

&&

.MARINE...
Model guidance indicates weak low pressure near Settlement Point
this evening will move NW along the tropical wave axis toward the
east coast tonight. GFS/NAM winds increase to around 20 knots
offshore which is consistent with an earlier ASCAT pass over the
central Bahamas with winds to 20-25 knots earlier today. Will raise
an SCA this evening for the srn offshore leg this evening and bring
stronger winds gradually northward offshore through the night. SCA
conditions will linger across the nrn offshore waters on Tuesday
before winds decrease gradually into Tue night. High coverage of
showers and isolated storms into Tue and increasing winds and seas
will make conditions hazardous for small craft.

Wed-Fri...Flow weakens to 10 kt or less. Long fetch of onshore
flow...albeit light...will keep seas a bit elevated...2-4 ft.
Coverage of showers/storms will less...but generally remaining
scattered.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  85  75  87 /  60  80  70  60
MCO  76  88  74  89 /  30  80  50  70
MLB  78  86  76  87 /  60  80  60  60
VRB  75  87  75  88 /  60  80  50  50
LEE  75  88  74  88 /  20  80  50  70
SFB  76  88  74  89 /  30  80  60  70
ORL  77  88  74  89 /  30  80  60  70
FPR  75  87  75  88 /  60  80  50  50

&&

.MLB Watches/Warnings/Advisories...
FL...None.
AM...Small Craft Advisory from 8 PM this evening to 5 AM EDT Tuesday
     for Sebastian Inlet to Jupiter Inlet 20-60 nm.

     Small Craft Advisory from 11 PM this evening to 11 AM EDT
     Tuesday for Volusia-Brevard County Line to Sebastian Inlet
     20-60 nm.

     Small Craft Advisory from 5 AM to 5 PM EDT Tuesday for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm.

&&

SHORT TERM/LONG TERM...Volkmer
AVIATION/IMPACT WEATHER...Weitlich
Hazardous weather outlook, Sep 12, 11:08 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1108 AM EDT MON SEP 12 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-130000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1108 AM EDT MON SEP 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
AN ISOLATED THREAT FOR LIGHTNING STORMS WILL EXIST ACROSS EAST
CENTRAL FLORIDA THIS AFTERNOON. THE BEST CHANCE FOR ANY STORMS
WILL BE NEAR TO WEST OF INTERSTATE 95 ALONG AND INLAND OF THE
EAST COAST SEA BREEZE. THE PRIMARY THREAT WITH ANY STORMS WILL BE
DANGEROUS CLOUD TO GROUND LIGHTNING, GUSTY DOWNBURST WINDS UP TO
40 MPH, AND LOCALLY HEAVY RAIN. GENERAL STORM MOTION WILL BE
TOWARD THE WEST TO NORTHWEST AROUND 10 TO 15 MPH.

A WEAK TROPICAL DISTURBANCE IS THEN FORECAST TO APPROACH THE
SOUTHEAST FLORIDA COAST INTO TONIGHT WITH SHOWER AND ISOLATED
LIGHTNING STORM CHANCES INCREASING OVER THE COASTAL WATERS AND
ALONG THE EAST COAST THIS EVENING AND OVERNIGHT.

.FLOOD IMPACT...
MINOR FLOODING ISSUES WILL BE POSSIBLE ALONG THE COAST THIS
EVENING AND OVERNIGHT WITH ANY PERSISTENT BANDS OF RAINFALL THAT
MOVE ONSHORE AND PRODUCE QUICK AMOUNTS UP TO 2 TO 3 INCHES. BANDS
OF SHOWERS AND ISOLATED STORMS SHOULD INITIALLY IMPACT COASTAL
AREAS FROM THE CAPE SOUTHWARD THIS EVENING AND POTENTIALLY SHIFT
FARTHER NORTH ACROSS NORTHERN BREVARD AND VOLUSIA COUNTIES LATER
TONIGHT.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR
DANGEROUS RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA.
ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS WILL BE CAPABLE OF PRODUCING GUSTY DOWNBURST WINDS
NEAR 34 KNOTS MAINLY OVER INLAND LAKES THIS AFTERNOON. STORM
MOTION WILL BE TOWARD THE WEST TO NORTHWEST AT 10 TO 15 MPH.

.WIND AND SEA IMPACT...
A TIGHTER PRESSURE GRADIENT WILL DEVELOP THIS EVENING OVER THE
OPEN ATLANTIC WITH EAST TO SOUTHEAST WINDS INCREASING TO 15 TO 20
KNOTS ACROSS THE OFFSHORE MARINE LEGS. A CAUTIONARY STATEMENT FOR
SMALL CRAFT OPERATORS WILL BE NECESSARY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MOISTURE IS FORECAST TO INCREASE OVER THE AREA EARLY THIS WEEK
AND BRING HIGHER RAIN AND STORM CHANCES THROUGH THE REMAINDER OF
THE WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH SCATTERED
LIGHTNING STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK/WEITLICH

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.